# SDR AU990677

- Difficulty date: July 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 402C
- Engine: Cont TSIO520VB
- Propeller: Mcauly 3AF32C505
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 40135
- Condition: Cracked
- Location: Mlg
- Component: 16101901
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) WHEEL HALF BEAD SECTION CRACKED AND SEPARATED.  LENGTH OF SEPARATED SECTION APPROXIMATELY 152.4 MM (6 INCHES).
